# SDR RAIA201205100002

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 19,896 hours, 18,594 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO KSTL, THE A/C HAD A FLAP LOW SPEED MSG.  THE CREW PERFORMED AN EMERGENCY LANDING.  MAINTENANCE REMOVED AND REPLACED A FLAP MOTOR AND THE FLAP ELECTRONIC CONTROL UNIT WITH A NO FIX.  MAINTENANCE THEN DEFERRED FLAP CHANNEL 1, OPS CHECK GOOD.
